# SDR 98ZZZM157

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CEHCK AT PEMCO, FOUND LEFT WHEEL WELL, S-18A SHEAR BEAM ATTACH ANGLE AT STATION 884, 1 CRACK.  ACCOMPLISHED MOD OF SHEAR BEAM ATTACH ANGLES AT BS 883, IAW 737 SB 53-1066, LEFT ONLY.  (M)
